Vol. 53, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Nonzero solutions to boundary value problems for nonlinear systems

Athanassios G. Kartsatos

Vol. 53 (1974), No. 2, 425–433
Abstract

We are mainly concerned here with solutions of

x′ = A (t,x)x+ F (t,x),
(*)

which satisfy the following conditions

x ∈ B,  x(t) ⁄≡ 0.
(1.1)

Here A(t,u) is a real n×n matrix defined and continuous on J ×Rn, where J is a subinterval of R = (−∞,). The real n-vector F(t,u) is also defined and continuous on J × Rn. In (1.1) B is a Banach space of continuous functions on J.

Mathematical Subject Classification 2000
Primary: 34B15
Milestones
Received: 16 March 1973
Published: 1 August 1974
Authors
Athanassios G. Kartsatos